# SDR YENA20100122010

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 9,250 hours, 5,669 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: 0388
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 9,250 hours, 5,669 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT JB1148 MCO-BTV ON APPROACH INTO BTV CREW DECLARED EMERGENCY LANDING DUE TO "SLAT FAIL" EICAS MESSAGE, LANDING WAS UNEVENTFUL.  BTV MX PERFORMED AMM FIM 27-81-00-810-802-A AND FAULT CODE 27811021ACE AND LEFT WING SLAT DRIVE TORQUE TUBES FOUND JAMMED, ATTEMPTED RESET SLATS STILL LOCKED UP.  TROUBLESHOOTING OF SLAT ACTUATORS FOUND LEFT WING ACTUATOR NR 4 TORQUE LIMIT INDICATOR TRIPPED.  REMOVED AND REPLACED ACTUATOR NR 4 LEFT IAW AMM 27-81-01 AND PERFORMED MECHANICAL AND ELECTRICAL RIGGING IAW AMM 27-80-00.  ALL OPS CHECKS GOOD AND AIRCRAFT RETURNED TO SERVICE.
